# SDR 97ZZZX1402

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Transmitter
- Part number: 50781200G01
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 545 - NR 4 ENGINE OIL PRESSURE INDICATED IN THE RED ABOVE 82 PERCENT N2.  REMOVED AND REPLACED NR 4 ENGINE OIL TRANSMITTER.  RAN NR 4 ENGINE, NO LEAKS NOTED.  OIL PRESSURE CHECKED OK.
